Iterated Cesàro averages, frequencies of digits, and Baire category

Volume 144 / 2010

J. Hyde, V. Laschos, L. Olsen, I. Petrykiewicz, A. Shaw Acta Arithmetica 144 (2010), 287-293 MSC: 11K16, 11A63, 28A78. DOI: 10.4064/aa144-3-6

Authors

  • J. HydeDepartment of Mathematics
    University of St Andrews
    St Andrews, Fife KY16 9SS, Scotland
    e-mail
  • V. LaschosDepartment of Mathematics
    University of Bath
    Bath, BA2 7AY, England
    e-mail
  • L. OlsenDepartment of Mathematics
    University of St Andrews
    St Andrews, Fife KY16 9SS, Scotland
    e-mail
  • I. PetrykiewiczDepartment of Mathematics
    University of St Andrews
    St Andrews, Fife KY16 9SS, Scotland
    e-mail
  • A. ShawDepartment of Mathematics
    University of St Andrews
    St Andrews, Fife KY16 9SS, Scotland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image